# SDR AWXA200701027

- Difficulty date: August 15, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR#5987941,  CRACK ON R1 DOOR SURROUND FORWARD UPPER STUB FRAME, BS 296, WL 265, RBL 50.  REPLACED R1 DOOR SURROUND FORWARD UPPER STUB FRAME, BS 296, WL 265, RBL 50 IAW B737-300 SRM 51-40-02-0G PAR 4B, 7B, AND FIG 3, 8, 12.
